# SDR REXA2015020500215

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 FS 280 BEAM HAS CORROSION DAMAGE TO THE AFT EDGE AT RBL 15, LBL 13, LBL 13.6 & LBL 15.  REPAIRED FS 280 FLOORBEAM IAW EA CRJ953-03235.
